# SDR DALA2025112108516

- Difficulty date: November 18, 2025
- Submitted: November 21, 2025
- Operation: Air carrier
- Aircraft: N6715C
- Make and model: Boeing 757232
- Aircraft serial: 30486
- Aircraft time: 78,413 hours, 30,246 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31393110
- Part serial: 1578RP
- Condition: Unpacked
- Location: Zone 800
- Part time: 19,297 hours, 8,588 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNFOLDED OVERWING SLIDE EMERGENCY AT RT WING.  OVERWING SLIDE EMERGENCY AT RT WING WAS REMOVED AND REPLACED IAW AMDS 2560-9901-RT,  IAW CARD 56-2560-9-0002 AND AMM 25-65. (1310426)
